# SDR DALA2015071904473

- Difficulty date: July 18, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1380-1390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FROM BS 1380 - 1390 LONGERON 26L. THE  INTERCOSTAL WAS REPLACED IAW SRM 53-14-4, FIG 1, NDT SPM 04-00-07, FIG 3, PAR 5, SH 1 AND 2.
